# SDR SWAA2016072654232

- Difficulty date: June 6, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 43,460 hours, 27,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 WINDOW FRAME E-F POST CRACKED.  REPAIRED THE WINDOW FRAME IAW ACO.
